User menu

Search

Displaying 2 results.
    • Journal article
    Allocation Rules for Coalitional Network Games
    Caulier, Jean-François[FUSL] Mauleon, Ana[FUSL] Vannetelbosch, Vincent[UCL] (2015) Mathematical Social Sciences — Vol. 78, p. 80-88 (2015)
    • Journal article
    Stable and Efficient Coalitional Networks
    Caulier, Jean-François[FUSL] Mauleon, Ana[FUSL] Sempere-Monerris, Jose Jorge[UCL] Vannetelbosch, Vincent[UCL] (2013) Review of Economic Design — Vol. 17, no. 4, p. 249-271 (2013)